# SDR ASOA20130413054

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 29,190 hours, 16,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT WHEN TURNING OFF THE EMERGENCY LIGHTS WITH EITHER THE APU ON OR GCU SELECTED, CAUSES THE EMERGENCY LIGHTS TO COME ON.  MX INSPECTED THE ACFT AND R & R THE NR ONE EMERGENCY LIGHT BATTERY PACK POWER SUPPLY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
